# SDR AALA991000

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  REPAIRED WIRE ON GALLEY EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
